MathSciNet Relay Station
MathSciNet bibliographic data
MR1725214 35L55 (35B40 35B65)
Nguen Manʹ Khung Asymptotic behavior of solutions of the first boundary value problem for strongly hyperbolic systems near a conical point of the domain boundary. (Russian) Mat. Sb. 190 (1999), no. 7, 103--126; translation in Sb. Math. 190 (1999), no. 7-8, 1035–1058
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement